# SDR USAA2013030700011

- Difficulty date: March 6, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 17,294 hours, 17,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472109021000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK,  CORROSION ON FLOORBEAM AT FR 67, Z-500, Y1292.  REPLACED FLOORBEAM AT FR67, Z-500, Y1292 IAW SRM 53-41-15, FIG 101.
